# SDR SIMA201811098001

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 29,542 hours, 25,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY MAIN DOOR INOP.-C/A-REMOVED AND REPLACED #1 EMER. LIGHT DC/AC INVERTER IAW EMB140 AMM 33-50-11, OPS CHECK GOOD.
